# SDR HEEA063270

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 214015300107
- Condition: Debonded
- Location: Main Rotor
- Part time: 8,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP METAL EROSION SHIELD IS DEBONDING.
